# SDR UPS04243236

- Difficulty date: August 29, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Cracked
- Location: Tail Skid
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACK AT ATTACH LUG OF TAIL SKID DOOR AND STRUT.  HFEC CARRIED OUT IAW NDT MANUAL 51-00-00.  RESULT - CRACK CONFIRMED.  INSTALLED NEW TAIL SKID DOOR IAW MM 32-71-61.  TAIL SKID TESTED SATISFACTORY IAW MM 32-71-01.
